# SDR UALA2012122107317

- Difficulty date: December 18, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 65,316 hours, 9,337 cycles
- Engine: Pwa PW40903
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRELOOP HARNESS IS CHAFED AT 3 O'CLOCK POS BY HEAT SHIELD.  CLAMP REMOVED.  REPLACED FIRE LOOP WIRING HARNESS FROM M26004 (A1-B2) TO M26005 (A1-B2).
